Stable manifolds for differential equations and diffeomorphisms
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 17 (1963) no. 1-2, pp. 97-116.
@article{ASNSP_1963_3_17_1-2_97_0,
     author = {Smale, S.},
     title = {Stable manifolds for differential equations and diffeomorphisms},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {97--116},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 17},
     number = {1-2},
     year = {1963},
     zbl = {0113.29702},
     mrnumber = {165537},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1963_3_17_1-2_97_0/}
}
TY  - JOUR
AU  - Smale, S.
TI  - Stable manifolds for differential equations and diffeomorphisms
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1963
DA  - 1963///
SP  - 97
EP  - 116
VL  - Ser. 3, 17
IS  - 1-2
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1963_3_17_1-2_97_0/
UR  - https://zbmath.org/?q=an%3A0113.29702
UR  - https://www.ams.org/mathscinet-getitem?mr=165537
LA  - en
ID  - ASNSP_1963_3_17_1-2_97_0
ER  - 
%0 Journal Article
%A Smale, S.
%T Stable manifolds for differential equations and diffeomorphisms
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1963
%P 97-116
%V Ser. 3, 17
%N 1-2
%I Scuola normale superiore
%G en
%F ASNSP_1963_3_17_1-2_97_0
Smale, S. Stable manifolds for differential equations and diffeomorphisms. Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 17 (1963) no. 1-2, pp. 97-116. http://www.numdam.org/item/ASNSP_1963_3_17_1-2_97_0/

1 G.D. Birkhoff, Collected Mathematical Papers New York 1950. | Zbl

2 Coddington and Levinson, Theory of Ordinary differential equations, McGraw-Hill, New York 1955. | MR | Zbl

3 L.E. Elsgoltz, An estimate for the number of singular points of a dynamical system defined on a manifold, Amer. Math. Soc. Translation No. 68, 1952. | MR

4 P. Hartman, On local homeomorphisms of Euclidean space, Proceedings of the Symposium on Ordinary Differential Equations, Mexico City, 1959. | MR | Zbl

5 S. Lefschetz, Differential Equations, Geometric Theory, New York 1957. | MR | Zbl

6 D.C. Lewis, Invariant manifolds near an invariant point of unstable type, Amer. Journal Math. Vol. 60 (1938) pp. 577-587. | JFM | MR | Zbl

7 R.S. Palais, Local Triviality of the restriction map for embeddings, Comm. Math Helv. Vol. 34 (1960) pp. 305-312. | MR | Zbl

8 M. Peixoto, On structural stabilily Ann. of Math. Vol. 69 (1959) pp. 199-222. | MR | Zbl

9 M. Peixoto, Structural stability on 2-dimensional manifolds, Topology Vol. 2 (1962) pp. 101-121. | MR | Zbl

10 I. Petrovsky, On the behavior of the integral curves of a system of differential equations in the neighbourhood of singular point. Rec. Math. (Mat. Sbornik) N. S. Vol. 41-(1934) pp. 107-155.

11 G. Reeb, Sur certaines propriétés topologiques des projectoires de8 systemes dynamiques, Acad. Roy. Belg. Cl. Sci. Mem. Coll. 8° 27 N° 9, (1952). | MR | Zbl

12 S. Smale, Morse inequalities for a dynamical system, Bull Amer. Math. Soc. Vol. 48 (1940) pp. 883-890. | MR | Zbl

13 S. Smale, On Gradient Dynamical Systems, Ann. of Math. Vol. 74 (1961) pp. 199-206. | MR | Zbl

14 S. Sternberg, Local contractions and a theorem of Poincaré, Amer. Journ. Math, Vol. 79 (1957) pp. 809-824. | MR | Zbl

15 R. Thom, Sur une partition en cellules associee à une function sur une variété, C. R. Acad. Sci. Paris Vol. 228 (1949) pp. 973-975. | MR | Zbl

16 R. Thom, Quelques propriétés globoles des variétés differentiables, Comm. Math. Helv., 28 (1954), pp. 17-86. | MR | Zbl

17 R. Abraham, Transversality of manifolds of mappings to appear.

18 L. Marcus, Structurally stable differential systems, Ann. of Math. Vol. 73 (1961) pp. 1-19. | MR | Zbl